MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 3ML LL W/INTERLINK VAC; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 3ML LL W/INTERLINK VAC; PISTON SYRINGE
Catalog Number 303401
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Materials#: 303401, batch#: 3348875.It was reported that the bd syringe 3ml ll w/interlink vac had a scale marking issue.The following information was provided by the initial reporter: verbatim: rcc received a complaint via email.Email(s) attached.3ml bd luer-lok tip with vial access cannula syringe without ml markings.Product#: 303401.Lot#: 3348875.
 
Event or Problem Description
No additional information was provided.
 
Additional Manufacturer Narrative
Four photos of a 3ml luer-lok syringe with needle attached were received by bd.A quality engineer was able to examine the photos from batch 3348875 regarding item 303401.Two of the photos show the sealed package with one being a close-up image showing all applicable product information.One of the photos shows a sealed package with the syringe included with no defects observed, and one photo shows one loose syringe with all of the scale markings missing.The condition observed is non-conforming per product specification.Potential root cause for the scale markings missing defect is associated with the marking process.These conditions are occurring at/below their expected frequency.Therefore, no corrective action is required at this time.A device history record review was completed for provided lot number 3348875 showing no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD SYRINGE 3ML LL W/INTERLINK VAC
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19690950
Report Number1213809-2024-00430
Device Sequence Number7081146
Product Code FMI
UDI-Device Identifier00382903034017
UDI-Public(01)00382903034017(11)231214(17)281130(10)3348875
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K924439
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number303401
Device Lot Number3348875
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2024
Supplement Date Received by Manufacturer11/25/2024
Initial Report FDA Received Date07/08/2024
Supplement Report FDA Received Date12/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown